International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 114

Research Paper | Mathematics | India | Volume 9 Issue 7, July 2020


Application of the Generalized Difference Operator of the nth Kind

A. Abisha [2] | Dr. G. Dominic Babu


Abstract: In this paper, the authors extend the theory of the generalized difference operator ∆l to the Generalized difference operator of the n th kind L = {l1, l2, l3,. . . , ln} for the positive reals l1, l2, l3,. . . , ln and obtain some interesting results on n th kind. Also by defining its inverse, we establish a few formulae for the sum of third partial sums of products of several powers of the arithmetic progressions in number theory. Appropriate examples are provided to illustrate the results.


Keywords: Generalized difference operator, Generalized polynomial factorial, inverse operator


Edition: Volume 9 Issue 7, July 2020,


Pages: 1970 - 1983

Application of the Generalized Difference Operator of the nth Kind


How to Cite this Article?

A. Abisha, Dr. G. Dominic Babu, "Application of the Generalized Difference Operator of the nth Kind", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR20717140744, Volume 9 Issue 7, July 2020, 1970 - 1983, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Generalized'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri | Dr. Jayant K. Patel

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar [4] | Naresh Kumar [13] | Vimal Kumar [2]

Share this Article


Top